Toeplitz operators with semi-almost periodic symbols on spaces with Muckenhoupt weight

A. Böttcher, Yu I. Karlovich, Ilya Spitkovsky

Research output: Contribution to journalArticle

Abstract

We establish Fredholm criteria and index formulas for Toeplitz operators with semialmost periodic matrix-valued symbols on the Hardy spaces corresponding to Lp spaces on the real line with Muckenhoupt weight. In the scalar case, these results imply descriptions of the spectrum and, in particular, invertibility criteria.

Original languageEnglish (US)
Pages (from-to)261-276
Number of pages16
JournalIntegral Equations and Operator Theory
Volume18
Issue number3
DOIs
StatePublished - Sep 1 1994

Fingerprint

Muckenhoupt Weights
Toeplitz Operator
Almost Periodic
Invertibility
Lp Spaces
Hardy Space
Real Line
Scalar
Imply

Keywords

  • MSC 1991: Primary 47B35, Secondary 39A10, 42A75, 45E05, 45E10, 47A68

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Cite this

Toeplitz operators with semi-almost periodic symbols on spaces with Muckenhoupt weight. / Böttcher, A.; Karlovich, Yu I.; Spitkovsky, Ilya.

In: Integral Equations and Operator Theory, Vol. 18, No. 3, 01.09.1994, p. 261-276.

Research output: Contribution to journalArticle

@article{d1267afce842421eaac510eabcf63298,
title = "Toeplitz operators with semi-almost periodic symbols on spaces with Muckenhoupt weight",
abstract = "We establish Fredholm criteria and index formulas for Toeplitz operators with semialmost periodic matrix-valued symbols on the Hardy spaces corresponding to Lp spaces on the real line with Muckenhoupt weight. In the scalar case, these results imply descriptions of the spectrum and, in particular, invertibility criteria.",
keywords = "MSC 1991: Primary 47B35, Secondary 39A10, 42A75, 45E05, 45E10, 47A68",
author = "A. B{\"o}ttcher and Karlovich, {Yu I.} and Ilya Spitkovsky",
year = "1994",
month = "9",
day = "1",
doi = "10.1007/BF01206293",
language = "English (US)",
volume = "18",
pages = "261--276",
journal = "Integral Equations and Operator Theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - Toeplitz operators with semi-almost periodic symbols on spaces with Muckenhoupt weight

AU - Böttcher, A.

AU - Karlovich, Yu I.

AU - Spitkovsky, Ilya

PY - 1994/9/1

Y1 - 1994/9/1

N2 - We establish Fredholm criteria and index formulas for Toeplitz operators with semialmost periodic matrix-valued symbols on the Hardy spaces corresponding to Lp spaces on the real line with Muckenhoupt weight. In the scalar case, these results imply descriptions of the spectrum and, in particular, invertibility criteria.

AB - We establish Fredholm criteria and index formulas for Toeplitz operators with semialmost periodic matrix-valued symbols on the Hardy spaces corresponding to Lp spaces on the real line with Muckenhoupt weight. In the scalar case, these results imply descriptions of the spectrum and, in particular, invertibility criteria.

KW - MSC 1991: Primary 47B35, Secondary 39A10, 42A75, 45E05, 45E10, 47A68

UR - http://www.scopus.com/inward/record.url?scp=0012484897&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012484897&partnerID=8YFLogxK

U2 - 10.1007/BF01206293

DO - 10.1007/BF01206293

M3 - Article

AN - SCOPUS:0012484897

VL - 18

SP - 261

EP - 276

JO - Integral Equations and Operator Theory

JF - Integral Equations and Operator Theory

SN - 0378-620X

IS - 3

ER -